MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939207060470
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter address 2: (b)(6).E1: initial reported facility number - (b)(6).
 
Event or Problem Description
It was reported that balloon rupture occurred.A 6.0 x40, 75cm gladiator elite balloon catheter was advanced for dilatation.During the initial balloon inflation, the balloon could not be pressurized or expanded.After removal from the patient, the balloon was found to be ruptured and leaking fluid.The device was removed, and the procedure was completed using with another of the same device.There were no patient complications as a result of this event.
 
Event or Problem Description
It was reported that balloon rupture occurred.A 6.0 x40, 75cm gladiator elite balloon catheter was advanced for dilatation.During the initial balloon inflation, the balloon could not be pressurized or expanded.After removal from the patient, the balloon was found to be ruptured and leaking fluid.The device was removed, and the procedure was completed using with another of the same device.There were no patient complications as a result of this event.It was further reported that the target lesion was located in the cephalic vein, and the balloon burst at 10 atmospheres during a 15 second inflation.
 
Additional Manufacturer Narrative

Brand Name
GLADIATOR? ELITE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23892356
Report Number2124215-2025-92226
Device Sequence Number5344508
Product Code LIT
UDI-Device Identifier08714729809739
UDI-Public(01)08714729809739(17)280325(10)36153702
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132810
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939207060470
Device Catalogue NumberH74939207060470
Device Lot Number0036153702
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer01/19/2026
Initial Report FDA Received Date12/25/2025
Supplement Report FDA Received Date02/12/2026
Date Device Manufactured03/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age46 YR
Patient SexMale
Patient Weight76 KG